Cochren cyclotomic sets with the period divisible by $3$
Doklady Akademii Nauk, Tome 264 (1982) no. 6, pp. 1389-1391 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1982_264_6_a26,
     author = {L. G. Parkhomov and V. G. Rau and V. V. Ilyukhin and N. V. Belov},
     title = {Cochren cyclotomic sets with the period divisible by~$3$},
     journal = {Doklady Akademii Nauk},
     pages = {1389--1391},
     year = {1982},
     volume = {264},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a26/}
}
TY  - JOUR
AU  - L. G. Parkhomov
AU  - V. G. Rau
AU  - V. V. Ilyukhin
AU  - N. V. Belov
TI  - Cochren cyclotomic sets with the period divisible by $3$
JO  - Doklady Akademii Nauk
PY  - 1982
SP  - 1389
EP  - 1391
VL  - 264
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a26/
LA  - ru
ID  - DAN_1982_264_6_a26
ER  - 
%0 Journal Article
%A L. G. Parkhomov
%A V. G. Rau
%A V. V. Ilyukhin
%A N. V. Belov
%T Cochren cyclotomic sets with the period divisible by $3$
%J Doklady Akademii Nauk
%D 1982
%P 1389-1391
%V 264
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a26/
%G ru
%F DAN_1982_264_6_a26
L. G. Parkhomov; V. G. Rau; V. V. Ilyukhin; N. V. Belov. Cochren cyclotomic sets with the period divisible by $3$. Doklady Akademii Nauk, Tome 264 (1982) no. 6, pp. 1389-1391. http://geodesic.mathdoc.fr/item/DAN_1982_264_6_a26/